# SDR QXEA2014090400741

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,861 hours, 33,138 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PROPELLER FAILS TO UNFEATHER WHILE IN MAINTENANCE MODE.  REPLACED FEATHERING PUMP, STILL FAILS CHECKS.  PLACED ON MEL 61-20-1.  RETURNED TO SERVICE.
